# SDR SIMA20120624001

- Difficulty date: June 24, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 21,064 hours, 18,076 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3238.  ON CLIMBOUT, DETECTED A STRONG POSSIBLE ELECTRICAL ODOR FOR A FEW MINUTES AND UNABLE TO DETERMINE SOURCE, NO ASSOCATED CAUTIONS OR WARNING BETWEEN FL200-260. AIRCRAFT REMOVED FROM SERIVCE. FOUND CABIN RECIRCULATION FAN INOPERATIVE AND CEASED OPERATION. PERFORMED OPS CHECK OF CABIN RECIRCULATION FAN IAW AMM 21-24-01-440-801 AND FOUND IT GOOD. PERFORMED REACTIVATION PROCEDURE FOR RECIRC. FAN.  AIRCRAFT RETURNED TO SERVICE.
